Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Ho to do familiy planning when suffering from diabetes?

Answered by
Dr.
Dr. Minal Mohit

Endocrinologist

Practicing since :1998

Answered : 804 Questions

default
Posted on Wed, 27 Aug 2014 in Diabetes
Question: Hello Doctor
My husband is diabetic .What pre planning we need to do before doing family planning??
doctor
Answered by Dr. Minal Mohit 5 hours later
Brief Answer:
Nothing in particular.

Detailed Answer:
Dear ma'm,

I understand your concern.

Your husband must be type 2 diabetic and on tablets. In that case you do not need to worry much. Males in particular are not subjected to oral pills like women for family planning so there are no drug interactions or drug side effects.

Therefore you can choose any method of family planning which suits you mutually.

Yes one word of caution is excessive exertion might cause low blood sugars so keep extra snack handy.

Regards!
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?